MAUDE Adverse Event Report: SYNTHES GMBH POLYAXIAL HEAD HOLDER FOR USS POLYAXIAL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH POLYAXIAL HEAD HOLDER FOR USS POLYAXIAL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.607.005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a procedure on (b)(6) 2021, three (3) polyaxial head holders broke.Spare instruments were available to complete the procedure.There was a five (5) minutes surgical delay.There was no patient impact.Surgery completed successfully.This report is for one (1) polyaxial head holder for uss polyaxial.This is report 3 of 3 for complaint (b)(4).

Brand Name
POLYAXIAL HEAD HOLDER FOR USS POLYAXIAL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11645857
Report Number8030965-2021-02779
Device Sequence Number3049327
Product Code LXH
UDI-Device Identifier07611819185418
UDI-Public(01)07611819185418
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.607.005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1